# SDR CA040114005

- Difficulty date: January 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E437
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Pin
- Part number: BACC47DJ1DJ2
- Condition: Mismanufactured
- Location: Relay
- Component: Tat Probe, Rosemount
- Component part number: 102LA2AG
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) UPON ROTATION, TAT PROBE EICAS MESSAGE FOLLOWED BY AUTO THROTTLE DISCONNECT, AND ASSOCIATED WARNINGS.  AIR TURN BACK. TAT PROBE REPLACED. GROUND TEST GOOD.  DEFECT RECURRED ON NEXT TAKEOFF.K143 AND K203 AIR/GND RELAYS REPLACED. TESTED GOOD IAW MM 30-33-00-501.  NO FAULTS ON RETURN FLIGHT TO YVR.  REVIEW OF THE RECORDS SHOWED 4 REPORTS SINCE 4TH DECEMBER 2003.  DUE TO THE INTERMITTENT NATURE OF THIS DEFECT, AS A PRECAUTIONARY MEASURE WIRING CHECKS WERE PERFORMED ON RETURN TO YVR. A POOR CRIMP AT THE BASE OF RELAY K203 PIN B2 WAS FOUND. PIN REPLACED.
